# SDR 2017FA0000274

- Difficulty date: June 2, 2017
- Submitted: July 7, 2017
- Operation: General aviation
- Make and model: Beech C90
- System (JASC): 3210 · Main Landing Gear
- Part: Bumper Block
- Part number: 509800912
- Condition: Detached
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A PROPERTY OWNER REPORTED THAT AN AIRCRAFT PART HAD FALLEN THROUGH HIS BARN ROOF.  THE PART WAS CONSTRUCTED OF ALUMINUM AND MARKED WITH THE PART NUMBER 50-980091-2.   THE IPC SHOWED IT AS A RT MAIN LANDING GEAR BLOCK-BUMPER.
